# SDR 9625939952

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 529-584
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON BELLY SKIN FROM FS 529 TO FS 584, LONGERONS 26L TO 26R.  INSTALLED REPLACEMENT SKIN PER EA 99-120159.  L/P 0899331.
